Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1968, Volume 36, Issue 2

A Note on the Differentiability of Consumer Demand Functions<415:ANOTDO>2.0.CO;2-X
p. 415-418

Donald W. Katzner

An example of a twice, continuously, differentiable utility function whose generated demand functions are not differentiable everywhere is given, along with necessary and sufficient conditions for such differentiability.

Log In To View Full Content